# SDR CA000310004

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117A4
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4639205011
- Condition: Cracked
- Location: M/R Head
- Part time: 3,926 hours
- Component: Transmission, Kawski, 1171201001
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAST WAS RECEIVED FROM SUPPLIER, A MPI REVEALED SEVERAL CRACKS WHICH RUN BETWEEN 2 BORES AND OUTSIDE CIRCUMFERENCE OF FLANGE.  SENT TO AARPE FOR FOLLOW-UP INVESTIGATION WITH FAA.
